# SDR UALA2011012100363

- Difficulty date: January 20, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 51,005 hours, 18,798 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DOOR 2L SLIDE PRESSURE LOW.  DOOR ASSIST BOTTLE PRESSURE LOW 1250 PSI.  SLIDE PRESSURE OK.  SERVICED DOOR ASSIST BOTTLE TO FULL.  REQUIRES STEP 3 OF MT 52-030 DUE TO PREVIOUS SERVICING OF BOTTLE LESS THAN 150 HRS.
